# SDR CALA0000254

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN MAIN ENRTY DOOR AFT TORQUE BOX UPPER WEB TENSION LEG AT FS 208, LONGERON 11L.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-30-1 AND 51-30-2.
